Viibryd...good & bad
I had initially been on Zoloft 150mg daily for a year, my depression got better. However, the weight gain of 50+ pounds and sexual side effects had me approach my Dr.'s office for a med change. So, I tapered off of the Zoloft and started Viibryd with a Starter Pack. I got up to 20mg of Viibryd daily, and was on my second week at this dose when I missed one dose. In that missed dose I experienced: the most vivid and violent nightmares I had ever had, some sort of electric shock type of sensation that spread from the top of my head throughout the rest of my body, and facial itching/redness. All of which went away once I took my medication at the right time the following day. So far, I've only missed three doses of Viibryd since I started on it five months ago and have experienced the same reactions each time. The sexual side effects (lack of orgasm or sexual interest) I was having with the Zoloft have dissipated, and I've lost six pounds since I've been off of the Zoloft and on the Viibryd. I have been taking 40mg once daily for about three months.
The past 3-4 weeks, however, have almost driven me crazy. I can't concentrate on a task, my heartbeat is continuously over 90 bpm, even when resting. My thoughts race, and I am almost always overwhelmed by my emotions: happiness, anger, rage, sadness. Almost like I'm having some sort of rapid cycling episodes. I've also experienced tinnitus episodically. Today, I had a follow up with my MD and we've decided to stop the Viibryd. I started tapering my daily dose from 40mg daily to 30mg daily about four days ago. I haven't experienced any "missed dose side effects", or any increase of the other effects I was having. My MD wants me to do the 30mg daily x 1 week, to 20mg daily x 1 week, to 10mg daily x 1 week and then off. In the meantime I am to start Wellbutrin 150mg twice daily.
Hopefully this is helpful. With Viibryd being a relatively new drug I found it difficult to locate many helpful reviews. Had I known initially what I do now, I never would've started taking Viibryd. This truly was NOT the right medication for me.
Generic of Klopipin, Wellbutrin, and Viibryd
Background...have been on the generic of Klonopin 3mg per day with generic Wellbutrin 150mg twice a day for the past 3 years. My doctor added in Viibryd about two months ago at the 20mg once a day (be sure to take with food beforehand...just personal experience!") It has worked wonders for me. 10mg too light and 40mg too heavy for now. Still am fully and focal when it comes to all tasks, particularly at work. Has helped enable me to put non work issues a part on the clock( which is what I was after) can't have those leaking in. Feel a tad more "numb so to speak", but life now seems as though it's a untangabke knot. I no longer am stricken with that snow ball/domino effect. Everything seems manageable, as though I can break issues down piece by piece without feeling overwhelmed. This is the most calm and under control that I have feet in years. Hop this helps.
I can't remember anything anymore
I was on viibryd for a year. After not being able to remember anything i got off of it. Its been over a year since I've been off of it and I still can remember anything. It's almost like I'm in a fog all the time. This medicine should be banned!! What employer wants a 28 year old woman who can remember anything?! :/
Viibrid and heart racing
Like Hopeless, I have been experiencing some strange side effects from viibrid. I was on 60 mg of Prozac, but had to go off due to it effecting my heart rythm as seen on EKG. Switched to viibrid, got up to 30 mg, but I'm going to tell my doctor I'd like to get off it. My heart is racing at night, I'm having palpitations also. The night sweats have been horrible, and I've experienced severe night paralysis - which I have never had in my life. Also, my cravings for sugar ARE OUT OF THIS WORLD. I finally bought a bad of hard candy to have something to suck on to stop eating candy and cookies. I don't even want to know how much weight I've gained. I was about 130 before....wouldn't be surprised if I've put on 10-15 pounds. I have had enough.
Nose bleeding with start of Viibryd. I have been on for 2 days.
PVCS and Inverted T waves on ekg after taking viibryd
YOU CAN MIX NOT ALWAYS ONE DRUG IS THE ANSWER